Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2013, 2:34 PM EDT for 5 counties in Indiana. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 2:34 PM EDT (18:34 UTC)
- Expired
- Jun 26, 2013, 3:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Greene County, IN, Jackson County, IN, Lawrence County, IN, Martin County, IN
The radar
The Indianapolis radar (KIND), 107 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:49 PM EDT | HAIL 0.25 | 3 Sw Williams, IN | HEAVY RAIN JUST STARTED. |
| Jun 26, 2:56 PM EDT | TSTM WND GST 67 | 3 Ne Mitchell, IN | |
| Jun 26, 2:58 PM EDT | TSTM WND DMG | Springville, IN | NUMEROUS TREES AND POWER LINES DOWNED. |
| Jun 26, 3:00 PM EDT | TSTM WND DMG | 4 W Bedford, IN | NUMEROUS TREES AND POWER LINES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS53 KIND 261834
SVRIND
INC027-055-071-093-101-261915-
/O.NEW.KIND.SV.W.0085.130626T1834Z-130626T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 315 PM EDT
* AT 232 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF BLOOMFIELD TO 13 MILES NORTH OF
SHOALS TO 5 MILES NORTHWEST OF SHOALS TO 9 MILES NORTHEAST OF
WASHINGTON...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...SHOALS...OWENSBURG...SILVERVILLE...LOOGOOTEE...
WILLIAMS...SPRINGVILLE...HURON...AVOCA...LACY...OOLITIC...
MITCHELL...ROLAND...TUNNELTON AND SPRING MILL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3878 8718 3883 8702 3895 8694 3911 8693
3902 8668 3899 8668 3899 8661 3884 8620
3878 8619 3876 8627 3873 8631 3868 8631
3868 8667 3854 8667 3852 8669 3852 8672
TIME...MOT...LOC 1834Z 298DEG 34KT 3897 8674 3885 8675
3872 8683 3871 8701
HAIL...<.75IN
WIND...60MPH
$$
MRD/JK1 follow-up statement
476
WWUS53 KIND 261851
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 26 2013
INC027-261900-
/O.CAN.KIND.SV.W.0085.000000T0000Z-130626T1915Z/
DAVIESS IN-
251 PM EDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3860 8687 3866 8693 3891 8671 3897 8676
3905 8677 3902 8668 3899 8668 3899 8661
3884 8620 3878 8619 3876 8628 3873 8631
3868 8631 3868 8667 3854 8667 3852 8669
3852 8672
TIME...MOT...LOC 1850Z 296DEG 36KT 3895 8654 3882 8649
3869 8659 3863 8680
$$
INC055-071-093-101-261915-
/O.CON.KIND.SV.W.0085.000000T0000Z-130626T1915Z/
MARTIN IN-LAWRENCE IN-JACKSON IN-GREENE IN-
251 PM EDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREENE...SOUTHWESTERN JACKSON...LAWRENCE AND MARTIN COUNTIES UNTIL
315 PM EDT...
AT 246 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF BEDFORD TO BEDFORD TO 9 MILES
EAST OF SHOALS TO SHOALS...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...LACY...MITCHELL...TUNNELTON...ROLAND AND SPRING MILL STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3860 8687 3866 8693 3891 8671 3897 8676
3905 8677 3902 8668 3899 8668 3899 8661
3884 8620 3878 8619 3876 8628 3873 8631
3868 8631 3868 8667 3854 8667 3852 8669
3852 8672
TIME...MOT...LOC 1850Z 296DEG 36KT 3895 8654 3882 8649
3869 8659 3863 8680
HAIL...<.75IN
WIND...60MPH
$$
MRD/JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:00 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 26, 1:00 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 PM EDT WED JUN 26 2013 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 254 AM EDT WED JUN 26 2013 A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 948 AM EDT WED JUN 26 2013 FLASH FLOOD WATCH OVER CWA UNTIL TOMORROW. HPC SAYS EXCESSIVE RAINFALL POSSIBLE EVERYWHERE. THAT LOOKS GOOD WITH CONVECTION AND HIGH PRECIPITABLE WATER ALL OVER THE PLACE. DROPPED TEMPS A BIT...CLOSER TO GUIDANCE. THIS BECAUSE OF CLOUDS. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 254 AM EDT WED JUN 26 2013 POSSIBLE MCS SHOULD BE ON IT/S WAY OUT OF THE FORECAST AREA BY LATE THIS EVENING...EFFECTIVELY ENDING THE WIDESPREAD THREAT FOR SEVERE WX BEFORE MIDNIGHT. CHANCES FOR SOME LINGERING LOW POPS WILL REMAIN IN IT/S WAKE AS THE ATMOS REMAINS QUITE MOIST AND WEAK INSTABILITY IS PRESENT. LOWS TONIGHT 68-72. MODEL DATA SUGGEST THE UPPER FLOW WILL GRADUALLY VEER TO A NORTHWEST DIRECTION DURING THIS PERIOD AS AN UPPER RIDGE RETROGRADES INTO THE SOUTHERN ROCKIES. HEIGHTS/THICKNESSES GRADUALLY FALL...SO THERE SHOULD BE A REDUCTION IN THE HEAT/HUMIDITY TOWARDS THE END OF THE WEEK. PRECIPITATION CHANCES FOR THURSDAY AND FRIDAY ARE DIMINISHING AS SOMEWHAT DRIER/MORE STABLE AIR MOVES INTO THE AREA. WILL HOLD ONTO SMALL CHANCE POPS DURING THIS PERIOD...BUT THEY MAY BE PULLED IF THE DRIER TRENDS CONTINUE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 235 AM EDT WED JUN 26 2013 EURO AND GFS BOTH INDICATE A DEEP UPPER TROUGH AND PERHAPS A BROAD CUT OFF LOW OVER THE GREAT LAKES AND OHIO VALLEY DURING THIS TIME. THIS WOULD BE SOMEWHAT OUT OF CHARACTER FOR THE TIME OF YEAR...BUT WITH RELATIVELY DECENT AGREEMENT ON THE LARGE SCALE FEATURES...WILL MAKE NO SIGNIFICANT CHANGES TO INITIALIZATION. K INDEX PROGS SUGGEST THUNDER POTENTIAL BASICALLY EACH PERIOD...SO UNFORTUNATELY WILL HAVE THUNDER CHANCES THROUGHOUT. && .AVIATION /DISCUSSION FOR THE 26/18Z TAF ISSUANCE/... ISSUED AT 100 PM EDT WED JUN 26 2013 AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL BE MOVE INTO CENTRAL INDIANA BY THIS EVENING. A CLUSTER OF THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE. BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND LATE AFTERNOON AND EARLY EVENING ELSEWHERE. WILL MENTION VCTS MOST AREAS THROUGH LATE EVENING. OUTSIDE OF THUNDERSTORMS MOSTLY VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING. PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON TO THE EAST SOUTHEAST. MODEL SOUNDINGS INDICATE AREAS OF MVFR CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET. A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT. ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY. WILL NOT MENTION IN TAFS AT THIS TIME. WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...JK SHORT TERM...SMF LONG TERM....NIELD AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1029 AM EDT WED JUN 26 2013 INZ021-028>031-035>049-051>057-060>065-067>072-271430- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1029 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY HEAVY RAIN. HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. TIMING: TODAY THROUGH THIS EVENING. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Special weather statement, Jun 26, 1:13 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT WED JUN 26 2013
INZ051-060-067-261745-
KNOX-SULLIVAN-VIGO-
113 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN KNOX...SULLIVAN AND
SOUTHERN VIGO COUNTIES UNTIL 145 PM EDT...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARSHALL TO ROBINSON
TO 14 MILES WEST OF CHAUNCEY...AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIVAN...
MEROM...
GRAYSVILLE...
PRAIRIE CREEK...
FAIRBANKS...
TURTLE CREEK RESERVOIR...
PIMENTO...
SHELBURN...
FARMERSBURG...
CARLISLE...
PAXTON...
OAKTOWN...
HYMERA...
DUGGER...
PLEASANTVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3917 8765 3922 8758 3931 8762 3936 8753
3929 8725 3890 8723 3877 8751 3885 8753
3886 8756 3896 8752 3898 8758 3906 8758
3908 8762 3910 8762 3911 8766 3912 8764
3913 8766
TIME...MOT...LOC 1713Z 288DEG 27KT 3933 8765 3902 8768
3884 8809
MRD/JKSpecial weather statement, Jun 26, 1:44 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT WED JUN 26 2013
INZ051>053-060-061-067-068-261830-
CLAY-DAVIESS-GREENE-KNOX-OWEN-SULLIVAN-VIGO-
144 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN CLAY...NORTHERN
DAVIESS...GREENE...KNOX...SOUTHWESTERN OWEN...SULLIVAN AND SOUTHERN
VIGO COUNTIES UNTIL 230 PM EDT...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
TERRE HAUTE TO 6 MILES WEST OF LINTON TO SUMNER...AND MOVING EAST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VINCENNES...
LINTON...
BLOOMFIELD...
PIMENTO...
DUGGER...
HYMERA...
OAKTOWN...
PLEASANTVILLE...
VICKSBURG...
COALMONT...
JASONVILLE...
FREELANDVILLE...
LYONS...
SWITZ CITY...
SANDBORN...
BRUCEVILLE...
VINCENNES UNIVERSITY...
CLAY CITY...
EDWARDSPORT...
BICKNELL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3922 8758 3928 8762 3933 8760 3936 8754
3938 8753 3930 8692 3894 8673 3890 8678
3890 8690 3883 8691 3854 8738 3858 8765
3866 8761 3869 8753 3878 8750 3886 8756
3896 8752 3898 8758 3906 8758 3913 8766
TIME...MOT...LOC 1744Z 283DEG 24KT 3932 8741 3903 8726
3869 8785
MRD/JKLocal storm report, Jun 26, 2:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HEAVY RAIN OAKTOWN 38.87N 87.44W
06/26/2013 U0.00 INCH KNOX IN EMERGENCY MNGR
CHANCE WESTFALL REPORTED HEAVY RAIN AND HIGH WIND.
ROADWAYS ARE FLOODING.
0207 PM TSTM WND GST OAKTOWN 38.87N 87.44W
06/26/2013 U0 MPH KNOX IN EMERGENCY MNGR
&&
MMBLocal storm report, Jun 26, 2:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLOOD OAKTOWN 38.87N 87.44W
06/26/2013 KNOX IN EMERGENCY MNGR
REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
FLOODING.
&&
MMBSpecial weather statement, Jun 26, 2:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT WED JUN 26 2013
INZ052-053-061-062-067>070-261915-
CLAY-DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-MONROE-OWEN-
223 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...DAVIESS...
GREENE...NORTHERN KNOX...LAWRENCE...MARTIN...SOUTHERN MONROE AND
SOUTHWESTERN OWEN COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF LINTON TO 9 MILES SOUTH OF BLOOMFIELD TO 8 MILES NORTH OF
WASHINGTON...AND MOVING SOUTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BEDFORD...
SHOALS...
BURNS CITY...
MONTGOMERY...
CANNELBURG...
WEST BOGGS LAKE...
INDIAN SPRINGS...
GLENDALE FISHERY...
OWENSBURG...
LOOGOOTEE...
WILLIAMS...
SILVERVILLE...
ALFORDSVILLE...
SOLSBERRY...
HURON...
SPRINGVILLE...
LACY...
MITCHELL...
AVOCA...
OOLITIC...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3865 8761 3868 8759 3869 8753 3875 8750
3888 8736 3890 8724 3893 8724 3895 8718
3925 8716 3908 8640 3880 8627 3877 8627
3873 8631 3869 8630 3868 8667 3852 8669
3852 8683 3849 8688 3849 8694
TIME...MOT...LOC 1823Z 294DEG 35KT 3918 8701 3888 8685
3875 8709
MRD/JKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 37 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke | 46 min |
| Jun 25, 9:10 PM EDT | Special Weather Statement | IND | Vigo | 50 min |
| Jun 25, 9:21 PM EDT | Special Weather Statement | IND | Boone, Hendricks, Putnam | 39 min |
| Jun 25, 9:55 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Owen | 50 min |
| Jun 26, 12:21 AM EDT | Special Weather Statement | IND | Greene | 54 min |
| Jun 26, 1:08 AM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 67 min |
| Jun 26, 2:00 AM EDT | Special Weather Statement | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 90 min |
| Jun 26, 2:20 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 55 min |
| Jun 26, 9:41 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 17 hr |
| Jun 26, 1:13 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Jun 26, 1:44 PM EDT | Special Weather Statement | IND | Greene, Knox, Sullivan | 46 min |
| Jun 26, 1:57 PM EDT | Areal Flood Warning | IND | Knox, Sullivan | 6 hr |
| Jun 26, 2:23 PM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 52 min |
| Jun 26, 2:29 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin | 6 hr |
| Jun 26, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 48 min |
| Jun 26, 3:20 PM EDT | Areal Flood Warning | IND | Greene, Lawrence, Martin | 5 hr |
| Jun 26, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 26, 4:36 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 32 min |
| Jun 26, 5:02 PM EDT | Tornado Warning | IND | Clay, Sullivan, Vigo | 28 min |
| Jun 26, 5:19 PM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 4 hr |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 60 min |
| Jun 26, 5:32 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan, Vigo | 28 min |
| Jun 26, 5:54 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 4 hr |
| Jun 26, 6:09 PM EDT | Areal Flood Warning | IND | Knox | 4 hr |
| Jun 26, 6:23 PM EDT | Tornado Warning | IND | Knox | 22 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 34 min |
| Jun 26, 7:02 PM EDT | Tornado Warning | IND | Jackson | 28 min |
| Jun 26, 7:38 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jun 26, 7:45 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jun 26, 7:59 PM EDT | Tornado Warning | IND | Knox | 16 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.